MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH PULL REDUCTION INSTRUMENT; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH PULL REDUCTION INSTRUMENT; GUIDE
Catalog Number 324.033
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, during decontamination, the pulling device was found broken.There was no procedure nor patient involvement.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.E1: reporters state: pest.H3, h4, h6: a review of the device history record device history lot part:324.033, lot:l747526, manufacturing site: bettlach, release to warehouse date: 06.March 2018.A manufacturing record evaluation was performed for the finished device lot number.Dhr for the semi-finished part 501704 with lot number l635891.A manufacturing record evaluation was performed for the semi- finished part, article 501704 / lot number l635891, and no non-conformances related to the reported complaint condition were identified.This non-conformance is not relevant to the complaint condition because, it is related to a documentation issue.H3, h6: investigation summary investigation selection investigation site: cq zuchwil , selected flow: damage.Visual inspection: the visual inspection has shown that the tip section is broken.The broken part was not returned for evaluation.Dimensional inspection: due to the damage and the missing broken part the relevant dimension could not be measured.Document/specification review: the manufacturing documents do show that the correct material was used and that the hardness was within specification.As indicated in the manufacturing documents, this lot was inspected to 100% before the part left manufacturing site.Summary: our investigation has shown that the complaint condition is confirmed due to the breakage.Because of the damage, it is not possible to measure the relevant dimension.We are not able to determine the exact cause of this occurrence due to missing detailed clinical information and missing broken part.We suppose that a mechanical overload situation during use could have led to the breakage.Based on the investigation outcome, we conclude that the cause of failure is not due to any manufacturing non-conformance.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PULL REDUCTION INSTRUMENT
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8727828
Report Number8030965-2019-65600
Device Sequence Number19388305
Product Code FZX
UDI-Device Identifier07611819221345
UDI-Public(01)07611819221345
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number324.033
Device Lot NumberL747526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1